Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
How to lift positive Ricci curvature

Catherine Searle and Frederick Wilhelm

Geometry & Topology 19 (2015) 1409–1475
Abstract

We show how to lift positive Ricci and almost nonnegative curvatures from an orbit space MG to the corresponding G–manifold, M. We apply the results to get new examples of Riemannian manifolds that satisfy both curvature conditions simultaneously.

Keywords
Ricci curvature, almost nonnegative curvature, Cheeger deformations, conformal change of metric
Mathematical Subject Classification 2010
Primary: 53C20
References
Publication
Received: 20 December 2013
Revised: 30 June 2014
Accepted: 1 August 2014
Published: 21 May 2015
Proposed: John Lott
Seconded: Tobias H Colding, Peter Teichner
Authors
Catherine Searle
Mathematics, Statistics and Physics Department
Wichita State University
1845 Fairmount Street
Wichita, OR 67260-0003
USA
http://sites.google.com/site/catherinesearle1/home
Frederick Wilhelm
Department of Mathematics
University of California
Riverside, CA 92521-0135
USA
http://sites.google.com/site/frederickhwilhelmjr/home